Alert archive / North Dakota / Wind Advisories in 2020

Wind Advisory 14, NWS Grand Forks, ND

September 6, 202014 counties in North Dakota; 9 counties in Minnesota

NWS Grand Forks, ND issued this wind advisory at Sep 6, 2020, 3:32 AM CDT for 14 counties in North Dakota; 9 counties in Minnesota. It took effect at Sep 6, 2020, 10:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2020, 3:32 AM CDT (08:32 UTC)
In effect from
Sep 6, 2020, 10:00 AM CDT
Expired
Sep 6, 2020, 10:00 PM CDT
In force
12 hr
Issued by
NWS Grand Forks, ND
All 23 counties

Clay County, MN, Kittson County, MN, Lake of the Woods County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 49 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.5 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2720 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

674 
WWUS73 KFGF 060832
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
332 AM CDT Sun Sep 6 2020

NDZ006-007-014-015-024-026-028-054-081400-
/O.NEW.KFGF.WI.Y.0014.200906T1500Z-200907T0100Z/
/O.NEW.KFGF.FZ.A.0001.200908T0800Z-200908T1400Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Western Walsh-
Including the cities of Cando, Langdon, Fort Totten, Maddock, 
Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin
332 AM CDT Sun Sep 6 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

* WHAT...For the Wind Advisory, northwest winds 30 to 40 mph with
  gusts up to 50 mph expected. For the Freeze Watch, sub-freezing
  temperatures as low as 30 degrees possible.

* WHERE...Towner, Cavalier, Benson, Ramsey, Eddy, Nelson, Griggs 
  and Western Walsh Counties.

* WHEN...For the Wind Advisory, from 10 AM this morning to 8 PM 
  CDT this evening. For the Freeze Watch, from late Monday night 
  through Tuesday morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Travel
  will be difficult, especially for high profile vehicles. Frost
  and freeze conditions could kill crops, other sensitive
  vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. 

&&

$$

MNZ001-004-007-NDZ008-016-027-029-030-038-070100-
/O.NEW.KFGF.WI.Y.0014.200906T1500Z-200907T0100Z/
West Polk-Kittson-West Marshall-Pembina-Eastern Walsh-Grand Forks-
Steele-Traill-Barnes-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Warren, Stephen, Argyle, Cavalier, Walhalla,
Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, 
Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland,
and Valley City
332 AM CDT Sun Sep 6 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 50 mph 
  expected.

* WHERE...In Minnesota, West Polk, Kittson and West Marshall 
  Counties. In North Dakota, Pembina, Eastern Walsh, Grand 
  Forks, Steele, Traill and Barnes Counties.

* WHEN...From 10 AM this morning to 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Travel
  will be difficult especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ002-003-005-006-008-013>015-NDZ039-070100-
/O.NEW.KFGF.WI.Y.0014.200906T1800Z-200907T0100Z/
Norman-Clay-Roseau-Lake Of The Woods-East Marshall-Pennington-
Red Lake-East Polk-Cass-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Roseau, Warroad, Greenbush, Baudette, Newfolden, Middle River, 
Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, 
McIntosh, Erskine, and Fargo
332 AM CDT Sun Sep 6 2020

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...In Minnesota, Norman, Clay, Roseau, Lake Of The Woods, 
  East Marshall, Pennington, Red Lake and East Polk Counties. In 
  North Dakota, Cass County.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Travel
  will be difficult especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
689 
WWUS73 KFGF 061936
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
236 PM CDT Sun Sep 6 2020

NDZ006-007-014-015-024-026-028-054-081400-
/O.CON.KFGF.WI.Y.0014.000000T0000Z-200907T0100Z/
/O.CON.KFGF.FZ.A.0001.200908T0800Z-200908T1400Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Western Walsh-
Including the cities of Cando, Langdon, Fort Totten, Maddock, 
Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin
236 PM CDT Sun Sep 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

* WHAT...For the Wind Advisory, northwest winds 30 to 40 mph 
  with gusts up to 50 mph expected. For the Freeze Watch, sub-
  freezing temperatures as low as 30 degrees possible.

* WHERE...Towner, Cavalier, Benson, Ramsey, Eddy, Nelson, Griggs 
  and Western Walsh Counties.

* WHEN...For the Wind Advisory, until 8 PM CDT this evening. For 
  the Freeze Watch, from late Monday night through Tuesday 
  morning.

* IMPACTS...Gusty winds will blow around unsecured objects. 
  Travel will be difficult, especially for high profile 
  vehicles. Frost and freeze conditions could kill crops, other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ001-004-007-NDZ008-016-027-029-030-038-070100-
/O.CON.KFGF.WI.Y.0014.000000T0000Z-200907T0100Z/
West Polk-Kittson-West Marshall-Pembina-Eastern Walsh-Grand Forks-
Steele-Traill-Barnes-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Warren, Stephen, Argyle, Cavalier, Walhalla,
Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, 
Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland,
and Valley City
236 PM CDT Sun Sep 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 50 mph 
  expected.

* WHERE...In Minnesota, West Polk, Kittson and West Marshall 
  Counties. In North Dakota, Pembina, Eastern Walsh, Grand 
  Forks, Steele, Traill and Barnes Counties.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. 
  Travel will be difficult especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MNZ002-003-005-006-008-013>015-NDZ039-070100-
/O.CON.KFGF.WI.Y.0014.000000T0000Z-200907T0100Z/
Norman-Clay-Roseau-Lake Of The Woods-East Marshall-Pennington-
Red Lake-East Polk-Cass-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Roseau, Warroad, Greenbush, Baudette, Newfolden, Middle River, 
Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, 
McIntosh, Erskine, and Fargo
236 PM CDT Sun Sep 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...In Minnesota, Norman, Clay, Roseau, Lake Of The Woods, 
  East Marshall, Pennington, Red Lake and East Polk Counties. In 
  North Dakota, Cass County.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. 
  Travel will be difficult especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
017 
WWUS73 KFGF 070055
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
755 PM CDT Sun Sep 6 2020

MNZ002-003-008-013>015-NDZ039-070200-
/O.CAN.KFGF.WI.Y.0014.000000T0000Z-200907T0100Z/
Norman-Clay-East Marshall-Pennington-Red Lake-East Polk-Cass-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Newfolden, Middle River, Grygla, Thief River Falls, 
Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, and Fargo
755 PM CDT Sun Sep 6 2020

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

Wind gusts have fallen below criteria so the advisory will be
allowed to expire. Wind gusts will continue to decrease into the
overnight.

$$

NDZ006-007-014-015-024-026-028-054-081400-
/O.EXP.KFGF.WI.Y.0014.000000T0000Z-200907T0100Z/
/O.CON.KFGF.FZ.A.0001.200908T0800Z-200908T1400Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Western Walsh-
Including the cities of Cando, Langdon, Fort Totten, Maddock, 
Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin
755 PM CDT Sun Sep 6 2020

...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...
...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

* WHAT...Sub-freezing temperatures as low as 31 possible.

* WHERE...Ramsey, Benson, Western Walsh, Towner, Cavalier, Eddy, 
  Nelson and Griggs Counties.

* WHEN...From late Monday night through Tuesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ001-004-007-NDZ008-016-027-029-030-038-070200-
/O.EXP.KFGF.WI.Y.0014.000000T0000Z-200907T0100Z/
West Polk-Kittson-West Marshall-Pembina-Eastern Walsh-Grand Forks-
Steele-Traill-Barnes-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Warren, Stephen, Argyle, Cavalier, Walhalla,
Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, 
Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland,
and Valley City
755 PM CDT Sun Sep 6 2020

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

Wind gusts have fallen below criteria so the advisory will be
allowed to expire. Wind gusts will continue to decrease into the
overnight.

$$

MNZ005-006-070300-
/O.EXT.KFGF.WI.Y.0014.000000T0000Z-200907T0300Z/
Roseau-Lake Of The Woods-
Including the cities of Roseau, Warroad, Greenbush, and Baudette
755 PM CDT Sun Sep 6 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Roseau and Lake Of The Woods Counties.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Travel could be difficult especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
145 
WWUS73 KFGF 070256
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
956 PM CDT Sun Sep 6 2020

MNZ005-006-070400-
/O.EXP.KFGF.WI.Y.0014.000000T0000Z-200907T0300Z/
Roseau-Lake Of The Woods-
Including the cities of Roseau, Warroad, Greenbush, and Baudette
956 PM CDT Sun Sep 6 2020

...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

Winds have decreased across much of the area with the exception of
Baudette where gusts over 45mph could continue for the next hour 
or so. 

$$

NDZ006-007-014-015-024-026-028-054-081400-
/O.CON.KFGF.FZ.A.0001.200908T0800Z-200908T1400Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Western Walsh-
Including the cities of Cando, Langdon, Fort Totten, Maddock, 
Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin
956 PM CDT Sun Sep 6 2020

...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 31 possible.

* WHERE...Towner, Ramsey, Eddy, Nelson, Benson, Western Walsh, 
  Griggs and Cavalier Counties.

* WHEN...From late Monday night through Tuesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Sep 6, 3:26 AM CDT, 6 minutes earlier.

Area forecast discussion, Sep 6, 3:26 AM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
326 AM CDT Sun Sep 6 2020

.SHORT TERM...(Today through Monday)
Issued at 325 AM CDT Sun Sep 6 2020

The main impacts in the short term will be the gusty winds
expected today through the early evening, and the start of the
cool down into the long term.

Currently there are split surface lows, one over southwest
Manitoba and the other over central South Dakota. The northern low
is expected to track east of Winnipeg by 15Z, turning winds to the
west-northwest from the Red River Valley westward. By noon the low
should push into southwest Ontario, with the cold front and west-
northwest winds pushing through the rest of the FA. Overall model
guidance looks a tad lower on wind speeds today, so rather than
having a wind advisory for the entire FA, there will be a few
portions that look to be below criteria (mainly the far south and
southeast FA). Positives for the gusty winds today are
unidirectional winds from the surface up to about 700mb, strong
cold advection, and BUFKIT soundings showing the mixing potential
to around 750mb. The few negatives are the winds are more
northwest (so no true Valley component) and the pressure rises are
not that strong. So will mention wind speeds of 30 to 40 mph with
gusts to 50 mph in the wind advisory area, and will have to
monitor other areas to see if any adjustments are needed. The
eastward track of the surface low may be just enough to keep out
the far southern FA and the wooded areas of our eastern FA.
Temperatures will peak in the late morning or early afternoon,
then remain steady or begin a slow fall.

The really strong wind gusts will begin to taper off in the
evening, but sustained winds should hold in the 15 to 25 mph
range. This will keep overnight lows still relatively mild. Monday
highs should be about 20 degrees cooler than today, and north-
northwest winds at 15 to 25 mph will keep them feeling even
cooler. There is a fair amount of model spread on the
precipitation potential with the Monday system, with some
solutions showing precipitation over the southern FA and some
showing it further south. For now will maintain some chances and
see what later runs have in store.

.LONG TERM...(Monday night through Saturday)
Issued at 325 AM CDT Sun Sep 6 2020

Primary impacts looking ahead to the long term forecast period will
be the unseasonably cool temperatures across the entirety of the
Plains. Areas of patchy frost will be possible with the potential
for a widespread frost/freeze event overnight Tuesday into Wednesday
morning.

Scattered post frontal showers should be clearing out of the
southern quarter of the CWA by the time Monday evening rolls around.
Ensemble guidance is in agreement with surface high pressure
aggressively building into the area on the heels of the cold front
progressing across much of the central Plains. Large scale
subsidence associated with the building high pressure will start to
clear out clouds across northwestern areas of the CWA through the
overnight hours. This increasing clearing will aid in the
development of patchy frost conditions in some areas, primarily
across the northern extent of the CWA moving into Tuesday morning.
Low temperatures will range from the low 30s in NW North Dakota to
the mid to upper 30s elsewhere.

More widespread clearing is expected throughout the day on Tuesday
and high temperatures are once again expected to sit in the low 50s
for much of the region. The most impactful weather period continues
to be overnight Tuesday into Wednesday morning. Large scale
subsidence and clearing coupled with weakening surface winds and a
relatively stable air mass will see low temperatures right around 32
F, just enough to warrant freezing conditions, for most of the
forecast area. High temperatures in the low 60s for most on
Wednesday will see another cooler overnight period with some
potential for patchy frost yet again in some areas. Building surface
high pressure should begin to initiate a wind shift with a more
southerly component which will bring some much needed WAA into the
area. Clear and calm weather pattern sets in across the area for the
rest of the work week. High temperatures should rebound into the
upper 60s to low 70s across the forecast area moving into the
weekend. Some ensemble guidance is hinting at a cold front passing
through the area on Saturday evening which could bring slightly
cooler temperatures to Sunday and kick up some precipitation,
however; confidence is very low at this time.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1131 PM CDT Sat Sep 5 2020

Winds the primary concerns with cold front crossing the area
Sunday. NW gusts will range from 30 to 40 kts. Gusts will end
around 2 to 3Z. CIGs should remain VFR.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Wind Advisory from 10 AM this morning to 8 PM CDT this evening
     for NDZ006>008-014>016-024-026>030-038-054.

     Freeze Watch from late Monday night through Tuesday morning for
     NDZ006-007-014-015-024-026-028-054.

     Wind Advisory from 1 PM this afternoon to 8 PM CDT this evening
     for NDZ039.

MN...Wind Advisory from 10 AM this morning to 8 PM CDT this evening
     for MNZ001-004-007.

     Wind Advisory from 1 PM this afternoon to 8 PM CDT this evening
     for MNZ002-003-005-006-008-013>015.

SHORT TERM...Godon
LONG TERM...Rick
AVIATION...JK
Hazardous weather outlook, Sep 5, 3:38 PM CDT, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
338 PM CDT Sat Sep 5 2020

MNZ001>009-013>017-022>024-027>029-NDZ006>008-014>016-024-026>030-
038-039-049-052>054-062045-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-Towner-
Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh-
338 PM CDT Sat Sep 5 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

Showers and a few isolated thunderstorms will be possible late
tonight mainly east of the Red River. Widespread severe weather is
not expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Gusty northwest winds are expected on Sunday, with gusts up to
40 mph possible. A frost or freeze is possible Tuesday and
Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

MNZ030>032-040-062045-
West Otter Tail-East Otter Tail-Wadena-Grant-
338 PM CDT Sat Sep 5 2020

This hazardous weather outlook is for portions of west central
Minnesota.

.DAY ONE...This Afternoon and Tonight

Scattered strong to severe thunderstorms are possible overnight,
with hail up to quarters the primary threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Gusty northwest winds are expected on Sunday, with gusts up to
40 mph possible. A frost or freeze is possible Tuesday and
Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 3:32 AM CDTFreeze WatchFGFBenson, Cavalier, Eddy, Griggs, Nelson, Ramsey and 2 more23 hr

Nearby

Wind Advisories in North Dakota, 2020Wind Advisories in Minnesota, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.